MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG SURGICAL; DRESSING, WOUND, DRUG

CONVATEC DOMINICAN REPUBLIC INC AQUACEL AG SURGICAL; DRESSING, WOUND, DRUG
Model Number 412011
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer hcp (health care professional) reported the complaint to company's representative that at the time of removal of the device it appeared to be fused with the skin.Although removal was very difficult, it was causing pain to the patient at the site of the operation and suffering of the affected skin.It did not provoke skin outcomes.The dressing was placed on a total shoulder endoprosthesis (tep) right shoulder on (b)(6) 2024 and was removed on (b)(6) 2024.No photo is available at this time.
 
Additional Manufacturer Narrative
(b)(6).Based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: no photographs were received for this issue for evaluation in accordance with work instructions (wi).No samples were available for this complaint, and therefore it was not possible to confirm the complaint.Batch record revision results: lot 2k01670 was manufactured 16 oct 2022, in scd packaging line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 19/apr/2024, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1257875 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 19/apr/2024, complaints investigator ran a query in database in order to verify the complaints reported for the 2k01670 lot for the malfunction code ¿adhesive dressing requires excessive force for removal from skin (i.E.Difficult to remove)¿ defect and no additional complaints were identified.Historical nonconformance review: on 19/apr/2024, complaints investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction code ¿adhesive dressing requires excessive force for removal from skin (i.E.Difficult to remove)¿ defect for the lot number 2k01670 and as result, no nonconformance / corrective action / preventive actions (capa) (s) for this malfunction code were generated during the manufacturing process of the referenced lot.Defect rate analysis: there have only been 1 defective part confirmed to date from a lot size 14000 products.This represents a defect rate of only 0.007%, which is well within an appropriate acceptable quality level (aql) for this defect which should be 0.25% based on our standard operating procedure (sop).In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of 0.25.To date, it is well within our accepted aql level for this type of failure mode or defect.Conclusions: as no photographs or samples were available for this complaint issue, it was not possible to raise an investigation for the issue reported.A batch record review was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
AQUACEL AG SURGICAL
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key19236053
Report Number9618003-2024-00729
Device Sequence Number8106501
Product Code FRO
UDI-Device Identifier00768455124299
UDI-Public00768455124299
Combination Product (Y/N)N
PMA/510(K) Number
K091034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model Number412011
Device Lot Number2K01670
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Initial Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose